



Illinois HIV Integrated Planning Council (IHIPC) Meeting Agenda -Adopted

October 21, 2019, 11:00 am – 4:30 pm

11:00 am: Working lunch: Welcome; Introductions; Meeting process/instructions; Review of agenda/meeting objectives; Moment of silence

11:30 am: Community Services Assessment: Regional Care and Prevention Lead Agent Brief Reports to the IHIPC/Discussion - (30 minutes)

12:00 pm: IHIPC Appointed Liaison and HIV Section Updates - (30 minutes)

IDPH HIV Section leadership; IHIPC Appointed Liaisons

12:30 pm: Community Services Assessment: Results of 2018-2019 Needs Assessments of Youth and Young Adults; Q & A, Discussion, Input - (30 minutes)

Marleigh Andrews-Conrad, IDPH HIV Community Planning Program Specialist

1:00 pm: Community Services Assessment: Barriers/Challenges to HIV Prevention & Care in Rural/Migrant Communities; Discussion, Input - (45 minutes)

Janet Nuss, IDPH Integrated Planning Program Administrator/IHIPC Coordinator

TBD, Community provider

1:45 -2:00 pm: Break

2:00-3:30 pm: Panel Discussion: Current and Future Efforts to Collaborate/Align our Programs with GTZ-IL – (90 minutes)

Dave Kern, Chicago Department of Public Health/Chicago Area HIV Integrated Services Council

Jeffery Maras, IDPH Ryan White Part B Administrator Curt Hicks, IDPH HIV Prevention Administrator Mike Benner, IHIPC Community Co-chair

3:30 -4:30 pm: Gender Language Training

Len Meyer, Planned Parenthood of Illinois Downstate Community Engagement Manager

4:30 pm: Adjourn

Note: All Planning Group presentations/ discussions focus on meeting essential Planning Group functions/processes and the goals/ indicators of the National HIV/AIDS Strategy (NHAS) and/or the steps of the HIV Care Continuum.

4:30-5:00 pm: Break with Refreshments/Appetizers

5:00 -6:00 pm: Committee Breakout Meetings/Provide Input on Committee Objectives for 2020